# SDR SWAA2025103018639

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED ORSS 355 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING.   REPLACED RAIL NUT-PLATE LOCATED ORSS 355 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING IAW SRM 51-40-02 AND 51-10-02 ITEM 9.
